Had a period in sept 2013 then finally again in May 2014 been bleeding for 6 days starting day 3 I have been bleeding so heavy it soaks a tampon n pad...alway been irregular we are ttc but worried I can't any info would be good
Dear evie1993, This type of a bleeding pattern is quite typical in perimenopause, which is where it sounds like you are. What happens in perimenopause is that we stop ovulating well; and we build up a lining of the uterus, with some ovarian activity (estrogen production) but without progesterone made by our ovaries when we ovulate, we can get this type of crazy bleeding. So do check in with your health care provider, who can get you some progesterone type therapy to help you control this kind of crazy bleeding. It is quite safe to do this and will give you some control. Good luck, Mary Jane
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.